MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX CVS 25CTMG/DL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Hypoglycemia (1912); Lethargy (2560); Speech Disorder (4415)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to customer contacting emt's due to meter result and symptoms related to diabetes: lethargy and slurred speech.Meter and test strips were returned for evaluation.Product testing was performed and no defect found.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer contacted customer in a follow-up call on 24-feb-2023 to ensure the replacement products resolved the initial concern.Able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with test results from results obtained of 60, 41, 50, 112 and 44 mg/dl and from meter to meter comparison of 112 mg/dl using true metrix air meter and 140 mg/dl using another device.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.On (b)(6) 2023, customer had been feeling lethargic and had slurred speech.Customer had tested using the true metrix air meter and had obtained a result of 43 mg/dl.911 had been called; emt's had diagnosed customer with low blood sugar and given customer glucose gel.Customer's blood glucose test result using their device had been 140 mg/dl; blood test was then performed using the true metrix air meter and the result obtained had been 112 mg/dl.Customer's family had declined her going to the hospital.During the call, a back to back blood test was not performed by the customer; customer was at her infusion appointment and could not test.The product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 10/31/2023 and open vial date is not known but daughter stated it was not more than four months ago.The meter memory was reviewed for previous test result history (time not set): result 1: 60 mg/dl, date: (b)(6), time: 6:29 am; fasting.Result 2: 41 mg/dl, date: (b)(6), time: 5:14 am; fasting.Result 3: 50 mg/dl, date: (b)(6), time: 11:41 pm; fasting a.M.Result 4: 112 mg/dl, date:(b)(6), time: 12:02 pm; non-fasting.Result 5: 44 mg/dl, date: (b)(6), time: 10:38 pm; fasting a.M.
 
Additional Manufacturer Narrative
Sections with additional information as of 31-mar-2023: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Most likely underlying root cause: mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16451853
Report Number1000113657-2023-00113
Device Sequence Number20292465
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2023
Device Model NumberSTRIP, TMX CVS 25CTMG/DL
Device Lot NumberZA4750S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/02/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown